# SDR RAIA2019080760001

- Difficulty date: August 6, 2019
- Submitted: August 7, 2019
- Operation: Air carrier
- Aircraft: N21129
- Make and model: Emb EMB-145XR
- Aircraft serial: 145703
- Aircraft time: 42,609 hours, 26,114 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAP FAIL ON EXTENSION DURING APPROACH UPON FLAPS 9 EXTENSION, PERFORMED GVI OF FLAPS, RESET FLAP SYSTEM. OPS CHECK GOOD. AC OK FOR SERVICE
